# SDR SWAA2016022949519

- Difficulty date: February 10, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,138 hours, 56,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR MOP SILL CORRODED, BETWEEN BS 947 - 1000, WL 208.1.  R & R MOP SILL IAW DWG & SRM.
